Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Has high BP, cough, vertigo. Prescribed vertin. Curable?

Hello Doctor, My mother is aged 54. She is a BP patient. Last 3 months she had BP close to 160/90. She had a cough for 3 months for which she took the tablets. She is fine with the cough now. But last week her BL shooter upto 200 and luckily we were to treat her immediately and the BP had come down. From then on she is feeling the giddiness, inner ear pain and tired whenever she wakes up in the morning. Her doctor prescribed to take vertin 16 three times a day and she is feeling ok only when is taking the tablet. So is this only because of vertigo? Do we need to worry? Is this curable? Please suggest.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Your doctor has prescribed her the anti vertigo tablets for temporary control of her giddiness. This is the recommended dose and let her continue the same for a while as giddiness will take time to to get controlled. Her balance system will eventually work out and take care of the giddiness and the tablets just offer supportive treatment till then.

Meanwhile even abnormal Blood pressure can lead to giddiness, so the doctor will aim to regularize the pressure with medication over a period of time and may consider taking her off the anti vertigo drugs.

Keep in mind that the treatment of blood pressure and giddiness is never fast but a slow process. So give some time for the control

take care

Dr Sriram Nathan
Answered: Wed, 14 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor